Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 96, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 28, 2013, 7:38 PM MDT for Deuel County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2013, 7:38 PM MDT (01:38 UTC)
- Expired
- May 28, 2013, 8:30 PM MDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Deuel County, NE
The radar
The North Platte radar (KLNX), 170 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
682
WUUS53 KLBF 290138
SVRLBF
NEC049-290230-
/O.NEW.KLBF.SV.W.0096.130529T0138Z-130529T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM MDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 830 PM MDT
* AT 735 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JULESBURG...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARTON AND GOLDENEYE STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 86 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4122 10241 4122 10206 4100 10213 4100 10250
TIME...MOT...LOC 0138Z 226DEG 17KT 4104 10231
HAIL...1.25IN
WIND...60MPH
$$
MASEK3 follow-up statements
706
WWUS53 KLBF 290147
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT TUE MAY 28 2013
NEC049-290230-
/O.CON.KLBF.SV.W.0096.000000T0000Z-130529T0230Z/
DEUEL NE-
747 PM MDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DEUEL COUNTY
UNTIL 830 PM MDT...
AT 745 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JULESBURG...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARTON AND GOLDENEYE STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 86 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4122 10241 4122 10206 4100 10213 4100 10250
TIME...MOT...LOC 0147Z 222DEG 17KT 4105 10228
HAIL...1.75IN
WIND...60MPH
$$
MASEK917
WWUS53 KLBF 290214
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT TUE MAY 28 2013
NEC049-290230-
/O.CON.KLBF.SV.W.0096.000000T0000Z-130529T0230Z/
DEUEL NE-
814 PM MDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DEUEL
COUNTY UNTIL 830 PM MDT...
AT 811 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF BIG SPRINGS...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN DEUEL COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 93 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4121 10229 4122 10206 4102 10213 4104 10234
TIME...MOT...LOC 0214Z 222DEG 17KT 4112 10222
HAIL...1.00IN
WIND...60MPH
$$
MASEK664 WWUS53 KLBF 290224 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 924 PM CDT TUE MAY 28 2013 NEC049-290234- /O.EXP.KLBF.SV.W.0096.000000T0000Z-130529T0230Z/ DEUEL NE- 824 PM MDT TUE MAY 28 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEUEL COUNTY WILL EXPIRE AT 930 PM CDT/830 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4121 10229 4122 10206 4102 10213 4104 10234 TIME...MOT...LOC 0224Z 222DEG 17KT 4116 10218 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:16 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 28, 6:16 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 716 PM CDT TUE MAY 28 2013 .SYNOPSIS... ISSUED AT 336 PM CDT TUE MAY 28 2013 A DEEP UPPER LEVEL TROF WILL MOVE EAST TONIGHT AND WEDNESDAY AND CUTOFF ACROSS THE DAKOTAS THURSDAY. THE UPPER LOW AND ASSOCIATED COLD POOL WILL INFLUENCE THE WEATHER IN NRN NEBRASKA THROUGH SATURDAY WITH SHOWERS AND THUNDERSTORMS. SEVERE WEATHER WILL CONTINUE TO DEVELOP TONIGHT THROUGH WEDNESDAY EVENING. A PACIFIC COLD FRONT WILL MOVE THROUGH WEDNESDAY PUTTING AN END TO STORM ACTIVITY FROM WEST TO EAST. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 336 PM CDT TUE MAY 28 2013 SCATTERED TSTMS ARE STARTING TO DEVELOP IN THE WESTERN HIGH PLAINS IN RESPONSE TO A MID LEVEL WAVE EJECTING EAST ACROSS THE AREA FROM THE WESTERN CONUS UPPER TROUGH. SFC LOW PRESSURE IS DEEPENING ACROSS EASTERN COLORADO THIS AFTERNOON...AND SFC WINDS ARE RESPONDING AS EASTERLY FLOW DEVELOPING ACROSS NORTHEAST COLORADO AND THE NEB PANHANDLE. THIS WILL HELP ADVECT HIGHER DEW POINTS WEST THIS EVENING...AND A FEW SEVERE STORMS ARE POSSIBLE. LATER THIS EVENING...THE LLJ WILL INCREASE AS HIGHER MOISTURE CONTINUES TO ADVECT INTO THE AREA. WARM AIR ADVECTION ALSO INCREASES...AND THIS SHOULD SUPPORT A CLUSTER OF STORMS MOVING EAST ACROSS NORTH CENTRAL NEB AND THE SANDHILLS. THE WESTERN CONUS UPPER TROUGH MOVES EAST INTO THE PLAINS WEDNESDAY...AND A FAIRLY SIGNIFICANT OUTBREAK OF SEVERE WEATHER COULD RESULT. THIS LOOKS MOST LIKELY FROM CENTRAL OK AND KS...NORTHWARD INTO SOUTH CENTRAL NEB WHERE SHEAR PROFILES LOOKS BEST. ACROSS OUR AREA...AN SFC TROUGH/PACIFIC COLD FRONT SHOULD FOCUS TSTM ACTIVITY DURING THE AFTERNOON INVOF HWY 83. SOME OF THE ACTIVITY COULD BE STRONG OR SEVERE. UPSCALE GROWTH INTO AN MCS IS POSSIBLE DURING THE EVENING ACROSS CENTRAL/NORTH CENTRAL NEB. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 336 PM CDT TUE MAY 28 2013 ALL MODELS ARE ON-BOARD FORMING A CUTOFF 500MB LOW ACROSS THE DAKOTAS THURSDAY. THE ASSOCIATED TROF WILL BECOME HIGHLY NEGATIVELY TILTED WHICH WILL CAUSE THE LOW TO MOVE VERY SLOWLY TH RU THE NRN STATES. A VIGOROUS UPPER LEVEL TROF WILL PRECEDE THE FORMATION OF THE CUTOFF WEDNESDAY NIGHT. THE ASSOCIATED PACIFIC COLD FRONT WILL MOVE THRU NCNTL NEB WEDNESDAY EVENING AND LIKELY POPS ARE OPERATING AHEAD OF THE FRONT AS THIS WEATHER SYSTEM HAS A HISTORY OF PRODUCING HEAVY RAIN ACROSS THE GREAT PLAINS AND MIDWEST. WINDS ALOFT AND AT THE LOW LEVELS WEDNESDAY EVENING ARE MOSTLY SOUTH AND THE MOISTURE IS DEEP WITH PWAT OVER AN INCH SUGGESTING THE STORM MODE MAY TRANSITION FROM SINGLE CELL SEVERE TO MULTICELL NON-SEVERE. EITHER WAY WITH THE UPPER LOW SETTLING ACROSS THE NRN PLAINS THURSDAY...A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT PRODUCING DRIER CONDITIONS THURSDAY AND FRIDAY. THE UPPER LEVEL COLD POOL WILL IMPACT NRN NEB THURSDAY AND FRIDAY WITH ISOLATED TO SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS. TEMPERATURES COOL INTO THE 60S AND 70S WITH PARTLY CLOUDY SKIES AND LOWS WILL FALL INTO THE 40S AND 50S. FRIDAY NIGHT THROUGH WEDNESDAY MORNING... THE UPPER LEVEL COLD POOL WILL CONTINUE TO AFFECT NRN NEBRASKA FRIDAY NIGHT AND SATURDAY WITH MAINLY ISOLATED SHOWERS AND THUNDERSTORMS. THE LOW WILL MOVE EAST SATURDAY NIGHT WITH HIGH PRESSURE BUILDING THROUGH THE FCST AREA SUNDAY MORNING. THUS THE COOLEST WEATHER IS EXPECTED SATURDAY AND SUNDAY MORNING WITH HIGHS ONLY IN THE 60S SATURDAY WITH CLOUDS OVERHEAD. SKIES CLEAR SATURDAY NIGHT WILL PRODUCE LOWS IN THE 40S. THE SFC HIGH WILL MOVE EAST SUNDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS. SFC DEW POINTS IN THE 40S SUNDAY RISE TO THE 50S MONDAY AND NEAR 60 EAST TUESDAY AS SOUTH WINDS CONTINUE. THE MODELS SUGGEST ISOLATED DIURNALLY DRIVEN TSTMS COULD DEVELOP MONDAY NIGHT THROUGH TUESDAY NIGHT. HIGH TEMPERATURES RISE INTO THE 70S AND 80S MONDAY AND TUESDAY. BOTH THE ECM AND GFS SUGGEST A WEAK COLD FRONT WILL DROP THROUGH TUESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 713 PM CDT TUE MAY 28 2013 THUNDERSTORMS WILL MOVE OUT OF THE NEBRASKA PANHANDLE AND SLOWLY MOVE EAST ACROSS WESTERN NEBRASKA AND NORTH CENTRAL NEBRASKA THROUGH THE EARLY MORNING HOURS OF WEDNESDAY. STRATUS IS A POSSIBILITY WEDNESDAY MORNING OVER WESTERN NEBRASKA. HAVE NOT INCLUDED LOWER THAN MVFR AT THIS TIME WITH A LACK OF CONFIDENCE IN IT DEVELOPING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...TAYLOR LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, May 28, 11:30 AM MDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1230 PM CDT TUE MAY 28 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-291730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1230 PM CDT TUE MAY 28 2013 /1130 AM MDT TUE MAY 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS...A FEW SEVERE...ARE EXPECTED TO DEVELOP ACROSS NORTHEAST COLORADO AND THE PANHANDLE OF NEBRASKA LATE THIS AFTERNOON. THE STORMS WILL SPREAD INTO PORTIONS OF SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA DURING THE EVENING. THE STORMS WILL MOST LIKELY CONGEAL INTO A COMPLEX OF STORMS ACROSS NORTH CENTRAL NEBRASKA BY LATE EVENING. THE MAIN SEVERE HAZARDS WITH THE STORMS THIS AFTERNOON AND EVENING WILL BE LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WINDS TO 60 MPH. HEAVY RAIN COULD ALSO DEVELOP LATER TONIGHT...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A PACIFIC COLD FRONT WILL SWEEP INTO WESTERN NEBRASKA WEDNESDAY AFTERNOON...AND SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE STORMS MAY GROW INTO A COMPLEX OF STORMS AS THEY MOVE EAST WEDNESDAY EVENING INTO CENTRAL AND NORTH CENTRAL NEBRASKA...WHERE LOCALLY HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AND AGAIN WEDNESDAY AND WEDNESDAY EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Special weather statement, May 28, 6:43 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 743 PM CDT TUE MAY 28 2013 NEZ004-023-094-290130- GRANT NE-SHERIDAN NE-WESTERN CHERRY NE- 643 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... SOUTHEASTERN SHERIDAN AND NORTHERN GRANT COUNTIES UNTIL 730 PM MDT... AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF ELLSWORTH TO 8 MILES NORTH OF BINGHAM TO BINGHAM...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BINGHAM... ASHBY... WOLF HILL... FINNEGAN LAKE... BIG HILL... DIPPING VAT MEADOW... MOTHER LAKE... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 118 AND 155. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 160 AND 193. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Special weather statement, May 28, 7:12 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 812 PM CDT TUE MAY 28 2013 NEZ005-094-290200- EASTERN CHERRY NE-WESTERN CHERRY NE- 712 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 800 PM MDT/900 PM CDT/... AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF ELI...OR 36 MILES EAST OF GORDON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELI... NENZEL... KILGORE... CODY LAKE... CODY... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 119 AND 179. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 214 AND 231. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Special weather statement, May 28, 7:19 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 819 PM CDT TUE MAY 28 2013 NEZ056-290200- DEUEL NE- 719 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 800 PM MDT... AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEDGWICK...OR 9 MILES SOUTH OF CHAPPELL... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHAPPELL... BIG SPRINGS... BARTON... GOLDENEYE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 82 AND 108. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 8:00 PM MDT | Tornado Warning | LBF | Deuel, Keith | 45 min |
| May 28, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| May 28, 9:39 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 51 min |
| May 28, 9:54 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 51 min |
| May 28, 10:30 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 45 min |
| May 28, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 47 min |
| May 28, 10:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| May 28, 11:21 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 24 min |
| May 28, 11:47 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
| May 28, 11:59 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 29, 12:07 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
| May 29, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 29, 1:15 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| May 29, 12:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| May 29, 12:20 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 40 min |
| May 29, 12:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 12:52 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 53 min |
| May 29, 1:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 1:43 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 32 min |
| May 29, 1:54 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 29, 1:55 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 35 min |
| May 29, 2:09 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| May 29, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| May 29, 2:30 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 29, 2:50 PM MDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 3:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 3:06 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| May 29, 3:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 3:35 PM MDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 3:42 PM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 29, 3:58 PM MDT | Tornado Warning | LBF | Custer, Garfield, Loup | 32 min |
| May 29, 4:19 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 41 min |
| May 29, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Garfield | 46 min |
| May 29, 4:49 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 41 min |
| May 29, 4:51 PM MDT | Flash Flood Warning | LBF | Custer, Loup | 3 hr |
| May 29, 4:55 PM MDT | Flash Flood Warning | LBF | Garfield | 3 hr |
| May 29, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.